# SDR ASAA2020072732821

- Difficulty date: June 16, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 42,800 hours, 12,807 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fault Message
- Condition: False Activation
- Location: Nr 2 Fmc
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FMC, CDU FAULT,  NOTED 75-10592 FOR POSITION SIGNAL OUT OF RANGE.  GROUNDED - YES.  LONG TIME FAULT. CHECKED & RELEASED IAW PLT (450 FLT HRS).  COMPLIED WITH T/C 78273000 AGAIN WITH THE NR 2 ENG  BITE CHECK, NO FAULTS FOUND.
